# SDR HAIHEEA9848

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Static
- Part number: 10100164
- Condition: Leaks
- Location: Air Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC SYS LEAKS DURING PITOT AND STATIC TEST.  AIRSPEED INOPERATIVE.
